JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON NCI RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON NCI RINGS
Hwang, Seo-Un; Jeon, Young-Cheol; Park, Kwang-Sug;
  PDF(new window)
 Abstract
We in this note introduce the concept of NCI rings which is a generalization of NI rings. We study the basic structure of NCI rings, concentrating rings of bounded index of nilpotency and von Neumann regular rings. We also construct suitable examples to the situations raised naturally in the process.
 Keywords
NCI ring;NI ring;von Neumann regular ring;of bounded index of nilpotency;semi prime ring;reduced ring;
 Language
English
 Cited by
1.
Weakly Semicommutative Rings and Strongly Regular Rings,;;

Kyungpook mathematical journal, 2014. vol.54. 1, pp.65-72 crossref(new window)
1.
On Rings with Weakly Prime Centers, Ukrainian Mathematical Journal, 2015, 66, 12, 1812  crossref(new windwow)
2.
Rings whose nilpotent elements form a Lie ideal, Studia Scientiarum Mathematicarum Hungarica, 2014, 51, 2, 271  crossref(new windwow)
3.
Some notes on JTTC rings, Bulletin des Sciences Mathématiques, 2015, 139, 2, 161  crossref(new windwow)
4.
Weakly Semicommutative Rings and Strongly Regular Rings, Kyungpook mathematical journal, 2014, 54, 1, 65  crossref(new windwow)
5.
On Commutativity of Semiprime Right Goldie C<i><sub>k</sub></i>-Rings, Advances in Pure Mathematics, 2012, 02, 04, 217  crossref(new windwow)
 References
1.
E. P. Armendariz, H. K. Koo, and J. K. Park, Isomorphic Ore extensions, Comm. Algebra 15 (1987), no. 12, 2633-2652 crossref(new window)

2.
G. F. Birkenmeier, H. E. Heatherly, and E. K. Lee, Completely prime ideals and associated radicals, Proc. Biennial Ohio State-Denison Conference 1992, edited by S. K. Jain and S. T. Rizvi, World Scientific, Singapore-New Jersey-London-Hong Kong (1993), 102-129

3.
G. F. Birkenmeier, J. Y. Kim, and J. K. Park, Regularity conditions and the simplicity of prime factor rings, J. Pure Appl. Algebra 115 (1997), no. 3, 213-230 crossref(new window)

4.
A. W. Chatters and C. R. Hajarnavis, Rings with Chain Conditions, Pitman Advanced Publishing Program, 1980

5.
K. R. Goodearl, von Neumann Regular Rings, Pitman, London, 1979

6.
K. R. Goodearl and R. B. Warfield, Jr., An Introduction to Noncommutative Noetherian Rings, Cambridge University Press, 1989

7.
R. Gordon and J. C. Robson, Krull dimension, Memoirs Amer. Math. Soc. 133, 1973

8.
I. N. Herstein, Topics in Ring Theory, The University of Chicago Press, Chicago-London, 1969

9.
Y. Hirano, D. van Huynh, and J. K. Park, On rings whose prime radical contains all nilpotent elements of index two, Arch. Math. 66 (1996), no. 5, 360-365 crossref(new window)

10.
C. Y. Hong, N. K. Kim, T. K. Kwak, and Y. Lee, On weak ${\pi}-regularity$ of rings whose prime ideals are maximal, J. Pure Appl. Algebra 146 (2000), no. 1, 35-44 crossref(new window)

11.
S. U. Hwang, Y. C. Jeon, and Y. Lee, Structure and topological conditions of NI rings, J. Algebra to appear

12.
N. K. Kim, Y. Lee, and S. J. Ryu, An ascending chain condition on Wedderburn radicals, Comm. Algebra 34 (2006), no. 1, 37-50 crossref(new window)

13.
A. A. Klein, Rings of bounded index, Comm. Algebra 12 (1984), no. 1-2, 9-21 crossref(new window)

14.
C. Lanski, Nil subrings of Goldie rings are nilpotent, Canad. J. Math. 21 (1969), 904-907 crossref(new window)

15.
T. H. Lenagan, Nil ideals in rings with finite Krull dimension, J. Algebra 29 (1974), 77-87 crossref(new window)

16.
G. Marks, On 2-primal Ore extensions, Comm. Algebra 29 (2001), no. 5, 2113-2123 crossref(new window)

17.
G. Marks, A taxonomy of 2-primal rings, J. Algebra 266 (2003), no. 2, 494-520 crossref(new window)

18.
J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, John Wiley & Sons Ltd., 1987

19.
L. H. Rowen, Ring Theory, Academic Press, Inc., San Diego, 1991

20.
A. Smoktunowicz, Polynomial rings over nil rings need not be nil, J. Algebra 233 (2000), no. 2, 427-436 crossref(new window)